# SDR SWAA2018100325742

- Difficulty date: October 1, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,677 hours, 25,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Part number: D280A10A
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV EMERGENCY EXIT LIGHT SPLICE BROKEN.  R&R SPLICES PER WDM AND AMM.
